# SDR GTIA2025072139004

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N985NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11606
- Aircraft time: 6,653 hours, 2,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 920023
- Condition: Faulted
- Location: Zone 200
- Part time: 5,324 hours, 2,344 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AFS GROUND SCAN FOUND EPSU BATTERY FAULT-R/R 11WL EPSU BATTERY IAW AMM 33-51-38. OPS CHECK GOOD.
